# SDR UALA2009081002428

- Difficulty date: August 7, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 52,992 hours, 9,734 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Unsecure
- Location: Seat 1e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1E EMERGENCY LIGHT ON AISLE KEEPS HANGING DOWN.  LIGHT STRIP FIXED ON SIDE.
